Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 36, No. 4 (October, 1984)
W. Takahashi Fixed point theorems for families of nonexpansive mappings on unbounded sets 543−553
T. Yasui Enumerating embeddings of $n$-manifolds in Euclidean (2n-1)-space 555−576
J. Nakagawa On the Stark-Shintani conjecture and cyclotomic Zp-extensions of class fields over real quadratic fields 577−588
M. Ozawa A classification of type I AW*-algebras and Boolean valued analysis 589−608
O. Kobayashi Maximal surfaces with conelike singularities 609−617
K. Eda and K. Hibino On Boolean powers of the group Z and (ω, ω)-weak distributivity 619−628
H. Fujiwara Sur le dual d'un groupe de Lie résoluble exponentiel 629−636
Ch. Pommerenke and N. Suita Capacities and Bergman kernels for Riemann surfaces and Fuchsian groups 637−642
A. Heck Involutive automorphisms of root systems 643−658
Y. Matsuoka An approximate formula for the Riemann zeta function 659−674
N. Okazawa An Lp theory for Schrödinger operators with nonnegative potentials 675−688
Y. Yajima The normality of Σ-products and the perfect κ-normality of Cartesian products 689−699
T. Nakamura On Shimura's elliptic curve over Q(\sqrt{29}) 701−707
T. Fujita On polarized manifolds of Δ-genus two, I 709−730

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.